| Catalog Number |
SCF-450 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade ii, rupture.
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade ii and a rupture." the device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture and capsular contracture was received on june 19, 2025, with lot number 1222176.Based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed broken device assessed as surgical damage and missing piece of shell assessed as inconclusive.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.